# SDR SWI202405140405

- Difficulty date: February 27, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 37,722 hours, 35,890 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 1445846
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION AT RH PRESS SILL FS515   (C-CHECK RO 5/13/2024)   REMOVED CORROSION ON RH PRESS SILL FS515 IAW REO 601R-53-41-666. REV. -C. DATE: 2012-11-06. NDT PERFORMED BY BARON NDT, LLC, FAA CRS# 5NDR545D. REPORT # S031324-13. AND CRJ-200 SRM 51-21-06, SRM 51-21-11, SRM 51-25-06, SRM 51-25-16. CAL TOOL CALIPER CAL DUE JAN 2025
